On chains of purely transcendental field extensions
Rendiconti del Seminario Matematico della Università di Padova, Volume 83  (1990), p. 171-175
@article{RSMUP_1990__83__171_0,
     author = {Bastos, G. G. and Fuchs, Laszlo and Viswanathan, T. M.},
     title = {On chains of purely transcendental field extensions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {83},
     year = {1990},
     pages = {171-175},
     zbl = {0728.12006},
     mrnumber = {1066438},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1990__83__171_0}
}
Bastos, G. G.; Fuchs, L.; Viswanathan, T. M. On chains of purely transcendental field extensions. Rendiconti del Seminario Matematico della Università di Padova, Volume 83 (1990) , pp. 171-175. http://www.numdam.org/item/RSMUP_1990__83__171_0/

[1] D.F. Anderson - J. Ohm, Valuations and semi-valuations of graded domains, Math. Ann., 256 (1981), pp. 145-156. | MR 620705 | Zbl 0442.13002

[2] G.G. Bastos - T. M. VISWANATHAN, Torsion-free abelian groups, valuations, and twisted group rings, Can. Math. Bull., 31 (1988), pp. 139-146. | MR 942063 | Zbl 0656.20061

[3] P. Eklof, Whitehead's problem is undecidable, Amer. Math. Monthly, 83 (1976), pp. 775-778. | MR 476511 | Zbl 0354.20037

[4] J. Gregory, Higher Souslin trees and the generalized continuum hypothesis, J. Symbolic Logic, 41 (1976), pp. 663-671. | MR 485361 | Zbl 0347.02044

[5] P. Hill, On the freeness of abelian groups : A generalization of Pontryagin's theorem, Bull. Amer. Math. Soc., 76 (1970), pp. 1118-1120. | MR 263919 | Zbl 0223.20058

[6] W. Hodges, In singular cardinality, locally free algebras are free, Alg. Universalis, 12 (1981), pp. 205-220. | MR 608664 | Zbl 0476.03039

[7] T. Jech, Set Theory, Academic Press, New York, 1978. | MR 506523 | Zbl 0419.03028